# SDR SIMA200119701

- Difficulty date: July 5, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM AT FRAME 20.  BEAM WAS REPAIRED IAW EMB SRM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
